Alert archive / Wyoming / Red Flag Warnings in 2020
Red Flag Warning 31, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Aug 28, 2020, 2:17 PM MDT. It took effect at Aug 29, 2020, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2020, 2:17 PM MDT (20:17 UTC)
- In effect from
- Aug 29, 2020, 11:00 AM MDT
- Expired
- Aug 29, 2020, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted.
183 WWUS85 KCYS 282017 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 217 PM MDT Fri Aug 28 2020 ...WINDY CONDITIONS RETURNING TO SOUTHEAST WYOMING AND NEBRASKA PANHANDLE SATURDAY AND SUNDAY... WYZ303-304-291200- /O.NEW.KCYS.FW.W.0031.200829T1700Z-200830T0200Z/ /O.NEW.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County- 217 PM MDT Fri Aug 28 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND 304... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND 304... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM MDT Saturday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Sunday afternoon through Sunday evening. * AFFECTED AREA...Fire weather zone 303 and 304. * WIND...West winds of 15 to 20 mph sustained with gusts to 35 mph. More widespread winds expected Sunday with wind gusts of 40 to 45 mph expected. * HUMIDITY...12 to 15 percent. Similar afternoon humidity expected Sunday. * HAINES...5 Saturday and Sunday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ NEZ313-WYZ306-308>310-291200- /O.NEW.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Upper North Platte River Basin-Laramie Valley/Shirley Basin- South Laramie Range/Medicine Bow NF- Platte/Goshen/Central and Eastern Laramie- 217 PM MDT Fri Aug 28 2020 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 306, 308, 309, 310, AND 313... The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from Sunday afternoon through Sunday evening. * AFFECTED AREA...Fire weather zones 306...308...309...310 and 313. * WIND...West winds of 30 to 25 mph sustained with gusts to 35 mph. Areas along and west of the Laramie Range may see wind gusts of 40 to 45 mph. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
3 follow-up statements
293 WWUS85 KCYS 290959 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 359 AM MDT Sat Aug 29 2020 ...WINDY CONDITIONS RETURNING TO SOUTHEAST WYOMING AND NEBRASKA PANHANDLE TODAY AND SUNDAY... WYZ303-304-291800- /O.UPG.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/ /O.NEW.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ /O.CON.KCYS.FW.W.0031.200829T1700Z-200830T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County- 359 AM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 303 AND 304... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 303 AND 304... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM MDT Today. * AFFECTED AREA...Fire weather zone 303 and 304. * WIND...West winds of 15 to 20 mph sustained with gusts to 35 mph. More widespread winds expected Sunday with wind gusts of 40 to 50 mph expected. * HUMIDITY...12 to 15 percent. Similar afternoon humidity expected Sunday. * HAINES...5 Today and Sunday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ306-308-309-291800- /O.UPG.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/ /O.NEW.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Upper North Platte River Basin-Laramie Valley/Shirley Basin- South Laramie Range/Medicine Bow NF- 359 AM MDT Sat Aug 29 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 306, 308, AND 309... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zones 306...308...309. * WIND...West winds of 30 to 35 mph sustained with gusts 40 of 50 MPH. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ301-291800- /O.EXA.KCYS.FW.W.0031.200829T1700Z-200830T0200Z/ Niobrara/Lower Elevations of Converse/Thunder Basin National Grassland- 359 AM MDT Sat Aug 29 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONE 301... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 11 AM this morning to 8 PM MDT this evening. * WIND...Southwest winds of 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...12 to 15 percent. * HAINES...5 Today. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NEZ313-WYZ310-291800- /O.EXT.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Platte/Goshen/Central and Eastern Laramie- 359 AM MDT Sat Aug 29 2020 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 310 AND 313... * AFFECTED AREA...Fire weather zones 310 and 313. * WIND...West winds of 20 to 30 mph sustained with gusts to 35 mph. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
260 WWUS85 KCYS 292007 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 207 PM MDT Sat Aug 29 2020 ...WINDY CONDITIONS OVER PARTS OF SOUTHEAST WYOMING INTO THIS EVENING, AND OVER PARTS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE SUNDAY... WYZ303-304-301030- /O.CON.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/ /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County- 207 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 303 AND 304... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 303 AND 304... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect until 8 PM MDT Today. * AFFECTED AREA...Fire weather zone 303 and 304. * WIND...West winds of 15 to 20 mph sustained with gusts to 35 mph. More widespread winds expected Sunday with wind gusts of 35 to 45 mph expected. * HUMIDITY...12 to 15 percent. Similar afternoon humidity expected Sunday. * HAINES...5 Today. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ301-300200- /O.CON.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/ Niobrara/Lower Elevations of Converse/Thunder Basin National Grassland- 207 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONE 301... * WIND...Southwest winds of 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...12 to 15 percent. * HAINES...5 Today. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ306-308-309-301030- /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Upper North Platte River Basin-Laramie Valley/Shirley Basin- South Laramie Range/Medicine Bow NF- 207 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 306, 308, AND 309... * AFFECTED AREA...Fire weather zones 306...308...309. * WIND...West winds of 30 to 35 mph sustained with gusts 40 of 50 MPH. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ NEZ313-WYZ310-301030- /O.CON.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Platte/Goshen/Central and Eastern Laramie- 207 PM MDT Sat Aug 29 2020 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 310 AND 313... * AFFECTED AREA...Fire weather zones 310 and 313. * WIND...West winds of 20 to 30 mph sustained with gusts to 35 mph. * HUMIDITY...10 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$
685 WWUS85 KCYS 300204 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 804 PM MDT Sat Aug 29 2020 ...WINDY AND DRY CONDITIONS OVER PARTS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE SUNDAY... WYZ303-304-301015- /O.EXP.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/ /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County- 804 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 303 AND 304... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND 304... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect until 8 PM MDT Today. * AFFECTED AREA...Fire weather zone 303 and 304. * WIND...West 25 to 30 mph sustained with gusts to 40 mph. * HUMIDITY...12 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ301-300315- /O.EXP.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/ Niobrara/Lower Elevations of Converse/Thunder Basin National Grassland- 804 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 301... Humidity has begun to recover this evening and is expected to continue to recover to around 50 percent overnight. Therefore, the Red Flag Warning will be allowed to expire. $$ NEZ313-WYZ310-301015- /O.UPG.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/ /O.EXA.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Scotts Bluff National Monument/Wildcat Hills- Platte/Goshen/Central and Eastern Laramie- 804 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 310 AND 313... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 310 and 313. * WIND...Northwest 15 to 20 mph sustained with gusts to 30 mph. * HUMIDITY...12 to 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ306-308-309-301015- /O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/ Upper North Platte River Basin-Laramie Valley/Shirley Basin- South Laramie Range/Medicine Bow NF- 804 PM MDT Sat Aug 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 306, 308, AND 309... * AFFECTED AREA...Fire weather zones 306...308...309. * WIND...West 25 to 30 mph sustained with gusts to 40 mph. * HUMIDITY...Around 15 percent. * HAINES...5. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ MB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 28, 11:33 AM MDT, 2 hours 44 minutes earlier.
Area forecast discussion, Aug 28, 11:33 AM MDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1133 AM MDT Fri Aug 28 2020 .SHORT TERM...(Today and tonight) Issued at 341 AM MDT Fri Aug 28 2020 Recent passage of cold front Thursday evening has cooled off area temperatures early this morning into the middle to upper 50s west of the Laramie Range and low to middle 60s across the high plains this morning. Should see a few degree dip in the next hour or so before sunrise with temperatures rising into the upper 70s and low 80s for the region. Mid-level ridging continues through Friday as a lower level shortwave passes through later today. Latest CAMs suggest that best convective initiation will be situated across CO though some borderline storms may be possible to develop later this afternoon through the early evening. Storms should remain non-severe though given forcing and available instability some may still be on stronger side with gusty winds and periods of moderate to heavy rainfall. Initial development likely along the South Laramie Range today. .LONG TERM...(Saturday through Thursday) Issued at 341 AM MDT Fri Aug 28 2020 Similar conditions and set up for Saturday as compared to Friday with another embedded shortwave bringing a slightly better chance of precipitation to the region in scattered thunderstorms and showers. Temperatures will be a few degrees warmer ahead of the shortwave. Out of the extended period, two main things to note overall being the elevated fire weather risk across mainly Carbon County Sunday for gusty winds and low RHs from the low to middle teens and a sharp cooldown in temps with passing frontal boundary Sunday afternoon and evening. Considering still over 48 hours out from start of event, decided to wait one more model cycle before issuing any fire weather products though one may likely be needed for Sunday. A certain break in the heat with temps ranging from the middle 60s to middle 70s for most locations in the CWA Monday and Tuesday. Some concern for area growers across the higher terrain above 8000 feet for the Sierra Madre and Snowy Ranges with overnight temps dipping near to around freezing for potential frost concern that will need to be monitored as we get closer to the start of the next workweek. Another sweeping chance for precipitation across the region from Monday afternoon through Tuesday morning though conditions turn dry once more after mid-level trough moves off into the plains and ridging builds in quickly behind with GFS and EURO suggesting a strong ridge along the CA coast blocking moisture advection once more. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1127 AM MDT Fri Aug 28 2020 VFR conditions expected across area terminals through the forecast period. Gusty winds for SE WY terminals will decrease this afternoon, while NE Panhandle terminals could see gusty northerly winds continue into the early evening. Scattered showers and thunderstorms will develop along the South Laramie Range this afternoon resulting in VCTS for KLAR and KCYS for a short window this afternoon. Gusty winds will be the main hazard with these storms. Winds will pickup again mid-morning Saturday with southerly gusts to 25 kts for NE Panhandle terminals plus KCYS and westerly gusts to 25 kts for KRWL. && .FIRE WEATHER... Issued at 300 AM MDT Fri Aug 28 2020 Limited coverage of showers and thunderstorms over the next several days. A bit cooler today in response to recent cold frontal passage on Thursday. Main concern looking into the weekend is chance for elevated fire weather risk primarily on Sunday for gusty winds and minimum RHs into the low to middle teens. Trends will need to be monitored in case additional fire weather products are needed. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...WM LONG TERM...WM AVIATION...MB FIRE WEATHER...WM
Hazardous weather outlook, Aug 28, 3:30 AM MDT, 10 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 330 AM MDT Fri Aug 28 2020 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-115>119- 290930- Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill- Kimball County-Cheyenne-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- North Laramie Range- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 330 AM MDT Fri Aug 28 2020 This hazardous weather outlook is for portions of panhandle Nebraska...western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Isolated to scattered thunderstorms possible, some may be on the strong side with small hail and gusty winds possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Isolated to scattered thunderstorms possible, some may be on the strong side with small hail and gusty winds possible. .Spotter information statement... Spotter activation will not be needed. WYZ104-105-109>114-290930- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range- 330 AM MDT Fri Aug 28 2020 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT Isolated to scattered thunderstorms possible, some may be on the strong side with small hail and gusty winds possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Isolated to scattered thunderstorms possible, some may be on the strong side with small hail and gusty winds possible. Elevated fire weather concerns return Sunday for gusty winds and minimum relative humidity values from the low to middle teens .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:17 PM MDT | Fire Weather Watch | CYS | 30 hr |
Nearby
Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.